# SDR R61A201210100579

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 11,012 hours, 7,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT CENTER SEAT TRACK UPPER SHEET CORRODED FRAME 85 TO 86.  MAINTENANCE REMOVED AND REPLACED THE LEFT CENTER SEAT TRACK UPPER SHEET IAW EMB 190 SRM 51-41-01 AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
